# SDR MTNA20220701001

- Difficulty date: July 1, 2022
- Submitted: July 2, 2022
- Operation: Air carrier
- Aircraft: N918FX
- Make and model: Aerosp 262A12NORD
- Aircraft serial: 262
- Aircraft time: 29,858 hours, 38,064 cycles
- Engine: Pwc JT15D5D
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

PRIOR TO THE INITIAL DESCENT, IN CRUISE FLIGHT, THE CREW NOTICED A TRANSIENT OVER-TORQUE ON ENGINE #2, FOLLOWED BY A DECREASE IN NP. THE CREW ASSESSED THE SITUATION, SHUT DOWN AND SECURED ENGINE #2, AND DECLARED AN EMERGENCY.  THE FLIGHT CONTINUED TO MIA, WHERE IT LANDED WITHOUT FURTHER INCIDENT.
